RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 4, Pages 630–635 (Mi mz6643)  

Finite Groups with Two Noncomplemented Subgroups

V. N. Tyutyanov, P. V. Bychkov

Francisk Skaryna Gomel State University

Abstract: The finite groups containing exactly two noncomplemented subgroups are described.

Keywords: finite group, complemented subgroup, completely factorizable group, biprimary group, $p$-group, Sylow subgroup, Schmidt group, dihedral group

DOI: https://doi.org/10.4213/mzm6643

Full text: PDF file (421 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:4, 597–601

Bibliographic databases:

UDC: 512.542
Received: 23.03.2007

Citation: V. N. Tyutyanov, P. V. Bychkov, “Finite Groups with Two Noncomplemented Subgroups”, Mat. Zametki, 85:4 (2009), 630–635; Math. Notes, 85:4 (2009), 597–601

Citation in format AMSBIB
\Bibitem{TyuByc09}
\by V.~N.~Tyutyanov, P.~V.~Bychkov
\paper Finite Groups with Two Noncomplemented Subgroups
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 4
\pages 630--635
\mathnet{http://mi.mathnet.ru/mz6643}
\crossref{https://doi.org/10.4213/mzm6643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2549424}
\zmath{https://zbmath.org/?q=an:1178.20019}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 4
\pages 597--601
\crossref{https://doi.org/10.1134/S0001434609030316}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266561100031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-69949134928}


Linking options:
  • http://mi.mathnet.ru/eng/mz6643
  • https://doi.org/10.4213/mzm6643
  • http://mi.mathnet.ru/eng/mz/v85/i4/p630

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215
    Full text:69
    References:19
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020